Methodological implications of non-normally distributed financial ratios - reply

Barnes, P., 1983. Methodological implications of non-normally distributed financial ratios - reply. Journal of Business Finance and Accounting, 10 (4), pp. 691-693. ISSN 0306-686X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Business Finance and Accounting
Creators: Barnes, P.
Date: 1983
Volume: 10
Number: 4
ISSN: 0306-686X
Identifiers:
NumberType
10.1111/j.1468-5957.1983.tb00463.xDOI
437654Other
Divisions: Schools > Nottingham Business School
Record created by: EPrints Services
Date Added: 09 Oct 2015 10:03
Last Modified: 27 Apr 2022 13:53
URI: http://irep.ntu.ac.uk/id/eprint/6883

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year